# SDR CA971113030

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1110
- Part time: 43,982 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CARGO DOOR FRAME AT BS 1110 STRINGER 26 RIGHT TO 27 RIGHT WAS FOUND CORRODED.  REPAIRED.  AIRCRAFT TT:  43,882 HOURS.
